Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes pain under left clavical after eating spicy foods?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11709 Questions
what causes pain under left clavical after eating spicy foods?
Posted Fri, 28 Feb 2014 in General Health
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Can be due to gastritis or hiatus hernia. Detailed Answer: Hello, Thanks for trusting us with your health concern. The symptoms which you have described can occur possibly be due to acute gastritis, peptic ulcer disease or hiatus hernia (in this a part of the stomach goes above the diaphragm – the muscular partition of chest and abdomen). You need to have an upper GI endoscopy to rule out the possibility of peptic ulcer disease and hiatus hernia . It makes sense to consult a gastroenterologist for the same . Drugs like omeprazole and antacids along with prokinetic drugs like domperidone/itopride should help you in improving the symptoms. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor